# SDR FDEA200907172651

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 144N818095
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CHORD ON FAIRING STRUCTURE FROM STA 1120 TO STA 1138, LBL 8.0" HAS CORROSION. CORROSION FOUND EXCEEDED SRM REPAIRABLE LIMITS ; LOWER CHORD REMOVED AND   REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA..
